# SDR FDEA201303090532

- Difficulty date: March 9, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Torn
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM FASTENER HOLE IS TORN BS 395 TO 418.  CHECKED LIMITS IAW SRM-53-10-15, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED CREASE BEAM IAW SRM-53-10-13, 51-40-02 AND DWG 141N8422, RT CREASE BEAM, CAT."A" MAJOR REPAIR.
